# SDR CALA9901682

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Component: Iddaerospace
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT AND LT SERVICE DOOR EMERGENCY SLIDE LIGHTS INOPERATIVE.  THE POWER SUPPLY HAD FAILED AND A SHORTED WIRE WAS FOUND.  THE POWER SUPPLY WAS REPLACED AND THE WIRE WAS REPAIRED.  OPERATIONAL CHECKS WERE GOOD IAW MM 33-50-00, PAGE 401.
